# SDR SWAA2023031616724

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 31,436 hours, 14,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT 12 DEF LOOSE.<[01] RESECURED PHOTOLUMINESCENT STRIP AT 12 DEF PER M/M 33-51-15. OK FOR CONTINUED SERVICE.
